# SDR 2004F00399

- Difficulty date: July 18, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588011
- Condition: Cracked
- Location: Cockpit
- Part time: 6,517 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB PORTION OF FLIGHT FROM SANTO DOMING TO SAN JUAN, SPARKS WERE COMING OUT OF THE CAPTAINS WINDSHIELD AND THEN CRACKED.  FLIGHT DIVERTED TO LA ROMANA.  REPLACED CAPTAIN WINDSHIELD.  (M) TRBA
